# SDR C2XA07RI075

- Difficulty date: September 4, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 20,796 hours, 19,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2248 - EWR - CREW REPORTED EMERGENCY LIGHTS INOPERATIVE.  EWR MX REMOVED AND REPLACED EMERGENCY LIGHT INVERTER NR 6 IAW EMB 145 AMM 33-50-11 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
